Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

my arm pits are dark and I HATE THEM!! I had them like that for years but

Is there anyway to make them lighter??

Answer Question
 
Anonymous

Asked by Anonymous at 9:46 PM on Dec. 13, 2008 in Beauty & Style

Answers (9)
  • Do what Michael Jackson did 0_o
    Anonymous

    Answer by Anonymous at 9:49 PM on Dec. 13, 2008

  • maybe using the hair bleach will help, but I would consult your doctor before you do it just in case.
    PhiLLy-StyLe

    Answer by PhiLLy-StyLe at 10:10 PM on Dec. 13, 2008

  • There are bleaching techniques that are used. You might want to consult your dermatologist first, then maybe a plastic surgeon specializing in skin.
    prettylob1

    Answer by prettylob1 at 12:37 AM on Dec. 14, 2008

  • I have the same exact problem! They just look NASTY! I wash everyday butI don't know what the hell it is!!!!
    Anonymous

    Answer by Anonymous at 11:29 AM on Dec. 14, 2008

  • Apply lemon juice. Don't wear polyester clothing near those areas. Wash regularly, make sure these areas are dry by applying powder. Try Shower to Shower. Wax these areas regularly. If your inner thighs rub together this also causes it to go dark, so you may need to lose weight on your thighs.
    texasMOMto4

    Answer by texasMOMto4 at 9:54 PM on Dec. 14, 2008

  • It could also be a sign of diabetes!
    HadassasMommy

    Answer by HadassasMommy at 1:33 PM on Dec. 15, 2008

  • I know it sounds CRAZY but my friend used the Hair removal Wax Kit from AVON and loved it. She said it really worked! Only $15.00 at www.youravon.com/dustydunn
    DustyD.

    Answer by DustyD. at 10:09 PM on Dec. 21, 2008

  • Not sure but from what I understand the discoloration comes from your razor. It's a razor burn.

    I've never heard of Avon Wax remover improving discoloration. How many of these had you sold?
    mom2trewife2vic

    Answer by mom2trewife2vic at 5:29 PM on Dec. 29, 2008

  • I have heard certain deodorants do this. I would check with a dermatologist.
    texas_mama

    Answer by texas_mama at 5:00 PM on Dec. 30, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN